# SDR 08FDEA02216

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6516340
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 114-010 AFT PIT BILGE SHEAR TIE IS CORRODED AT STATION 990 FRAME, STRINGER 29 RIGHT TO STR 30.  MANUFACTURED AND INSTALLED NEW SHEAR TIE AT STA 990 STR 29 TO 30.  FOUND OLD SHEAR TIE OUT OF LIMITS.  ORIGINAL T .063 AFTER REMOVAL .051 REF SRM 53-10-1.  INSTALL REF SRM 53-10-4 PG 1 - 4.  THIS IS CLASSIFIED AS A MINOR REPAIR.
